# SDR REXA2021082400598

- Difficulty date: August 2, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS 985.00 TO FS 1000.00 - REMOVED CORROSION ON FWD CARGO BAY SURROUND STRUCTURE IAW CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE WITHIN LIMITS. REFINISHED BLENDED AREA IAW CRJ00 SRM 51-26-16-001-001-A01.
